MURAL - Maynooth University Research Archive Library

    Apery sequences and Legendre transforms

    Jin , Yuan and Dickinson, H. (2000) Apery sequences and Legendre transforms. Journal of the Australian Mathematical Society (Series A), 68 (3). pp. 349-356. ISSN 1446-8107

    [img] Download (225kB)
    Official URL:

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    A lower bound for the minimal length of the polynomial recurrence of a binomial sum is obtained. 2000 Mathematics subject classification: primary 11B37.

    Item Type: Article
    Additional Information: Copyright Notice. "Published online by Cambridge University Press. Journal of the Australian Mathematical Society (Series A)."
    Keywords: Apery sequences; Legendre transforms; Binomial; Polynomial.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1456
    Identification Number:
    Depositing User: Dr. Detta Dickinson
    Date Deposited: 23 Jun 2009 14:19
    Journal or Publication Title: Journal of the Australian Mathematical Society (Series A)
    Publisher: Cambridge University Press
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads